Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 20, 2015, 4:00 PM EDT for Murray County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 20, 2015, 4:00 PM EDT (20:00 UTC)
- Expired
- Jul 20, 2015, 4:30 PM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
County Murray County, GA
The radar
The Northeast Alabama radar (KHTX), 136 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1070 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
669
WWUS82 KFFC 202000
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON JUL 20 2015
GAZ005-007-012-202030-
GILMER GA-MURRAY GA-GORDON GA-
400 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...MURRAY AND GORDON
COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHATSWORTH...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATSWORTH...ELLIJAY...EAST ELLIJAY...TAILS CREEK...RAMHURST...
MOUNTAINTOWN...TALONA...FORT MOUNTAIN STATE PARK...CONASAUGA LAKE...
CARTERS AND ROUNDTOP.
LAT...LON 3489 8462 3485 8462 3486 8450 3483 8440
3455 8453 3455 8464 3461 8485 3490 8468
TIME...MOT...LOC 1959Z 289DEG 14KT 3479 8471
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 20, 3:38 PM EDT, 22 minutes earlier.
Area forecast discussion, Jul 20, 3:38 PM EDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 PM EDT MON JUL 20 2015 .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... STILL LOOKING AT 2 DISTINCT AREAS OF CONVECTION THIS AFTERNOON WITH FIRST OVER CENTRAL GEORGIA WHERE INSTABILITY WAS ALREADY IN PLACE EARLY THIS MORNING ALONG WITH PLENTY OF LOW LEVEL MOISTURE. THIS AREA FIRED FIRST AND IS DRIFTING SLOWLY TO THE SOUTH NOW AND SHOULD ACTUALLY SEE SOME IMPROVING CONDITIONS FOR MCN AND CSG FOR THE REMAINDER OF THIS AFTERNOON AND EARLY EVENING. TO THE NORTH HOWEVER...ACTIVITY JUST NOW STARTING TO GET GOING WITH BUILDING CAPE VALUES TO 2500 TO ALMOST 3000 J/KG. UPPER LEVEL SHORTWAVE ALSO HELPING TO INITIATE ACTIVITY FOR NORTH GA AND EXPECT MORE WIDESPREAD COVERAGE THROUGH THIS EVENING. DCAPE ACROSS THE AREA REMAINS QUITE HIGH WITH ALMOST 1500 J/KG ACROSS NORTH CENTRAL GEORGIA WHERE MOST MID LEVEL DRY AIR RESIDES. EXPECT ANY ELEVATED STRONG CORES TO PRODUCE SOME STRONG TO SEVERE WIND GUSTS WITH ACTIVITY THIS AFTERNOON AND EVENING. FOR TUESDAY...MAY SPEND MUCH OF THE AFTERNOON HOURS IN BETWEEN SHORTWAVE SYSTEMS WHICH MAY LIMIT POPS A BIT. BEST CHANCES APPEAR TO BE ALONG THE SOUTHERN TIER OF THE FORECAST AREA ALTHOUGH COULD NOT STRAY TOO FAR FROM CLIMO FOR THE NORTH AS PRECIPITABLE WATER VALUES REMAIN IN THE 1.60 INCH RANGE. GETTING ADDITIONAL HEAT ADVISORY CRITERIA FOR TUESDAY FOR CENTRAL GEORGIA ONCE AGAIN ALTHOUGH IT IS A BIT MORE MARGINAL. WILL LET THE MIDNIGHT SHIFT TAKE A LOOK TO BETTER DETERMINE AREAL EXTENT. DEESE .LONG TERM /WEDNESDAY THROUGH MONDAY/... NO MAJOR CHANGES WHERE MADE TO THE EXTENDED PERIODS AS LONG TERM MODELS CONTINUE TO SHOW A FAIRLY ACTIVE NORTHWEST FLOW SETTING UP BY MID WEEK AND PERSISTING THROUGH THE WEEKEND. AT THE SAME TIME... MODELS ARE SHOWING A SURFACE TROUGH OR WEAK FRONTAL BOUNDARY MEANDERING ACROSS THE AREA. THIS SHOULD HELP PROVIDE A FOCUS FOR SCATTERED... MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THIS PATTERN MAY HELP LOWER DAYTIME HIGHS AND ASSOCIATED HEAT INDEX VALUES A FEW DEGREES LATER IN THE WEEK. 39 && .AVIATION... 18Z UPDATE... /ISSUED AT 151 PM EDT MON JUL 20 2015/ LOOKS LIKE TWO DISTINCT AREAS TO BE CONCERNED WITH FOR TSRA THIS AFTERNOON. THE FIRST WILL BE FROM CSG TO MCN AND IS ONGOING REQUIRING A TEMPO TO INITIALIZE THE FORECAST. FURTHER NORTH...FOR ATL AND SURROUNDING SITES...DRIER AIR FOR NOW WILL RESULT IN A MUCH LATER START TO TSRA. STILL LOOKS TO BE ENOUGH COVERAGE TO WARRANT TEMPO BUT WILL NOT START IT UNTIL 22Z. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON TSRA POTENTIAL. HIGH ON REMAINING ELEMENTS. DEESE && .PRELIMINARY POINT TEMPS/POPS... ATHENS 75 97 75 94 / 30 40 40 40 ATLANTA 76 93 75 91 / 30 40 40 40 BLAIRSVILLE 68 88 67 84 / 40 40 30 50 CARTERSVILLE 72 93 72 90 / 40 40 40 40 COLUMBUS 77 96 76 94 / 20 40 40 50 GAINESVILLE 75 93 74 90 / 40 40 40 40 MACON 75 97 75 97 / 30 40 40 50 ROME 73 94 73 91 / 40 40 40 40 PEACHTREE CITY 74 94 73 91 / 30 40 40 40 VIDALIA 76 96 77 96 / 40 40 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE... CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE... HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON... JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE... MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI... PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT... TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP... TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER... WILCOX...WILKES...WILKINSON. && SHORT TERM...DEESE LONG TERM....39 AVIATION...DEESE
Hazardous weather outlook, Jul 20, 12:12 PM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1212 PM EDT MON JUL 20 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-211100- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1212 PM EDT MON JUL 20 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... A HEAT ADVISORY IS IN EFFECT FOR CENTRAL AND PORTIONS OF NORTH GEORGIA THIS AFTERNOON. PLEASE REFER TO THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. WEATHER HAZARDS EXPECTED... HEAT INDICES WILL REACH OR EXCEED 105 FOR CENTRAL AND PORTIONS OF NORTH GEORGIA TODAY. ISOLATED TO SCATTERED THUNDERSTORMS THAT DEVELOP TODAY WILL PRODUCE STRONG GUSTY WINDS... FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL. A FEW OF THE STRONGER STORMS COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE MAINLY OVER PORTIONS OF CENTRAL GEORGIA TUESDAY AND WEDNESDAY. STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 20, 3:07 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
307 PM EDT MON JUL 20 2015
GAZ097-098-201930-
LAURENS GA-TREUTLEN GA-
307 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR LAURENS AND TREUTLEN COUNTIES
UNTIL 330 PM EDT...
AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST OF EAST DUBLIN
TO NEAR RENTZ...AND MOVING SOUTHEAST AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...CADWELL...RENTZ...ORLAND...ROCKLEDGE...ORIANNA...MINTER...
BARNHILL...CEDAR GROVE...BLACKVILLE...LOTHAIR AND LOWERY.
LAT...LON 3234 8309 3244 8288 3257 8276 3253 8267
3252 8267 3250 8260 3246 8253 3238 8258
3231 8264 3231 8272 3228 8276 3227 8276
3220 8286 3220 8289 3215 8299
TIME...MOT...LOC 1906Z 308DEG 13KT 3248 8276 3241 8283 3234 8297Special weather statement, Jul 20, 3:25 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
325 PM EDT MON JUL 20 2015
GAZ097-098-109-111-202000-
WHEELER GA-DODGE GA-LAURENS GA-TREUTLEN GA-
325 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...LAURENS AND
TREUTLEN COUNTIES UNTIL 400 PM EDT...
AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM SOUTHEAST OF EAST DUBLIN
TO WEST OF SOPERTON TO SOUTHEAST OF RENTZ TO NEAR CADWELL...MOVING
SOUTH AT 10 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
CADWELL...CEDAR GROVE...PLAINFIELD AND LOWERY.
LAT...LON 3213 8294 3215 8293 3214 8295 3212 8295
3218 8314 3235 8313 3234 8299 3237 8288
3243 8283 3241 8270 3229 8268 3223 8273
3216 8282 3211 8290
TIME...MOT...LOC 1925Z 346DEG 11KT 3242 8279 3237 8281 3230 8286 3228
8297 3231 8312Special weather statement, Jul 20, 3:32 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EDT MON JUL 20 2015
GAZ083-095-096-107-202015-
TWIGGS GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
332 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...HOUSTON AND
PULASKI COUNTIES UNTIL 415 PM EDT...
AT 331 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM SOUTH OF ROBINS AFB...OR EAST OF PERRY...MOVING
SOUTHEAST AT 5 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
PERRY...HAWKINSVILLE...MAGNOLIA...THE OCMULGEE PUBLIC FISHING
AREA...ROYAL...TARVERSVILLE...KATHLEEN...COLEY STATION...SAND BED...
PORTER...KLONDIKE...HOUSTON LAKE...HAYNEVILLE AND BROWNDALE.
LAT...LON 3250 8367 3259 8349 3244 8331 3229 8358
TIME...MOT...LOC 1931Z 327DEG 5KT 3249 8354Special weather statement, Jul 20, 3:36 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT MON JUL 20 2015
GAZ004-005-007-202000-
GILMER GA-MURRAY GA-WHITFIELD GA-
336 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...MURRAY AND WHITFIELD
COUNTIES UNTIL 400 PM EDT...
AT 335 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ETON...OR NEAR CHATSWORTH...MOVING SOUTHEAST
AT 20 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...CHATSWORTH...ETON...DAWNVILLE...CRANDALL...RAMHURST...FORT
MOUNTAIN STATE PARK...CONASAUGA LAKE...NORTH GEORGIA SPEEDWAY AND
SUMAC.
LAT...LON 3486 8462 3485 8462 3485 8461 3479 8451
3462 8483 3484 8494 3495 8476
TIME...MOT...LOC 1935Z 324DEG 17KT 3485 8481Special weather statement, Jul 20, 3:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
354 PM EDT MON JUL 20 2015
GAZ097-098-109>112-202045-
WHEELER GA-DODGE GA-MONTGOMERY GA-LAURENS GA-TREUTLEN GA-TELFAIR GA-
354 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...DODGE...MONTGOMERY...
LAURENS...TREUTLEN AND TELFAIR COUNTIES UNTIL 445 PM EDT...
AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM NORTH OF GLENWOOD TO
NORTH OF ALAMO TO NORTHEAST OF CHAUNCEY TO SOUTH OF CADWELL...
MOVING SOUTH AT 15 MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD REMEMBER...TURN AROUND...DO NOT DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MCRAE...ALAMO...MOUNT VERNON...HELENA...GLENWOOD...ACHORD...LITTLE
OCMULGEE STATE PARK...CEDAR GROVE...LANDSBURG...JAY BIRD SPRINGS AND
BARNHILL.
LAT...LON 3207 8299 3215 8311 3230 8306 3227 8297
3231 8283 3237 8270 3221 8259 3208 8276
3204 8294
TIME...MOT...LOC 1953Z 346DEG 11KT 3229 8271 3223 8281 3218 8296 3224
8304Special weather statement, Jul 20, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT MON JUL 20 2015
GAZ005-007-012-202030-
GILMER GA-MURRAY GA-GORDON GA-
400 PM EDT MON JUL 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR GILMER...MURRAY AND GORDON
COUNTIES UNTIL 430 PM EDT...
AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CHATSWORTH...MOVING EAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATSWORTH...ELLIJAY...EAST ELLIJAY...TAILS CREEK...RAMHURST...
MOUNTAINTOWN...TALONA...FORT MOUNTAIN STATE PARK...CONASAUGA LAKE...
CARTERS AND ROUNDTOP.
LAT...LON 3489 8462 3485 8462 3486 8450 3483 8440
3455 8453 3455 8464 3461 8485 3490 8468
TIME...MOT...LOC 1959Z 289DEG 14KT 3479 8471The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 1:02 PM EDT | Special Weather Statement | FFC | Macon, Schley | 43 min |
| Jul 20, 1:32 PM EDT | Special Weather Statement | FFC | Wilkinson | 43 min |
| Jul 20, 1:39 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Jul 20, 1:44 PM EDT | Special Weather Statement | FFC | Laurens | 46 min |
| Jul 20, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Wilkinson | 38 min |
| Jul 20, 2:13 PM EDT | Special Weather Statement | FFC | Dooly, Sumter | 47 min |
| Jul 20, 2:18 PM EDT | Special Weather Statement | FFC | Houston | 27 min |
| Jul 20, 2:25 PM EDT | Special Weather Statement | FFC | Wilkinson | 50 min |
| Jul 20, 2:54 PM EDT | Special Weather Statement | FFC | Crisp | 36 min |
| Jul 20, 3:07 PM EDT | Special Weather Statement | FFC | Laurens, Treutlen | 23 min |
| Jul 20, 3:25 PM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jul 20, 3:32 PM EDT | Special Weather Statement | FFC | Bleckley | 43 min |
| Jul 20, 3:36 PM EDT | Special Weather Statement | FFC | Murray | 24 min |
| Jul 20, 3:54 PM EDT | Special Weather Statement | FFC | Wheeler | 51 min |
| Jul 20, 4:08 PM EDT | Special Weather Statement | FFC | Bleckley, Dodge | 37 min |
| Jul 20, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge | 45 min |
| Jul 20, 4:21 PM EDT | Special Weather Statement | FFC | Bartow | 24 min |
| Jul 20, 4:44 PM EDT | Special Weather Statement | FFC | Dade, Walker | 31 min |
| Jul 20, 4:48 PM EDT | Special Weather Statement | FFC | Cherokee | 27 min |
| Jul 20, 5:15 PM EDT | Special Weather Statement | FFC | Bibb | 45 min |
| Jul 20, 5:42 PM EDT | Special Weather Statement | FFC | Catoosa, Whitfield | 33 min |
| Jul 20, 6:05 PM EDT | Special Weather Statement | FFC | Murray | 25 min |
| Jul 20, 6:29 PM EDT | Special Weather Statement | FFC | Murray | 31 min |
| Jul 20, 6:31 PM EDT | Special Weather Statement | FFC | Floyd | 29 min |
| Jul 20, 6:34 PM EDT | Special Weather Statement | FFC | Glascock | 41 min |
| Jul 20, 6:56 PM EDT | Special Weather Statement | FFC | Telfair | 34 min |
| Jul 20, 6:58 PM EDT | Special Weather Statement | FFC | Paulding | 32 min |
| Jul 20, 7:52 PM EDT | Special Weather Statement | FFC | Cobb | 23 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.